On \(\Lambda^{\lambda}\)-Closed Sets in Topological Spaces

Main Article Content

M. Gilbert Rani
S. Pious Missier
S. Jafari


This paper deals with the notions of \( \Lambda_{\ast}^{\lambda} \)-set and \( \Lambda^{\lambda}\)-closed sets which are defined by utilizing the notion of \(\lambda\)-open and \(\lambda\)-closed sets.

Article Details

How to Cite
Rani, M. G., Missier, S. P., & Jafari, S. (2011). On \(\Lambda^{\lambda}\)-Closed Sets in Topological Spaces. Journal of Advanced Studies in Topology, 2(2), 7-15. https://doi.org/10.20454/jast.2011.221
Original Articles

Most read articles by the same author(s)